# SDR YV3R2023111500586

- Difficulty date: October 19, 2023
- Submitted: November 15, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-72E
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14562
- Aircraft time: 20 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5699
- Part serial: LOT120
- Condition: Defective
- Part time: 20 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT, LOW RPM P/N: A569-9 PART FAILURE, HORN LIGHT STAYS ON.
